Search the Community
Showing results for tags 'head'.
Found 2 results
Yuuricchin posted a topic in Introductions and updatesHello, everyone! I am new to this forum, but I have been reading lots and lots of different posts since I made this account. I got accustomed to many of the withdrawal symptoms you keep mentioning, but I still can't get my head around one thing. Yet for you to be able to understand my problem better, I have to write a short backstory of my life with anxiety. So I am 18 years old now. I guess I was always an anxious kid, always thinking way too much for my own good. I can say I had OCD-like symptoms since I was a child. I tend to be extremely perfectionist, but that didn't cause so much anxiety ever. In the summer of 2014, after a long period of school and family stress, I began getting small anxiety attacks(?). After those small attacks I finally got a really big one which ended with me in a psychologist cabinet. I found out I had GAD since a long time ago (though it never intruded with my life and I never remember feeling like this) and also possible OCD. After reading about both of these conditions, I believe they describe what I've been experiencing very well, yet I can never be sure that's what I really have. I continued having immense anxiety throughout the whole year, and only lately got rid of most of it. For me, anxiety manifested really strangely compared to other people, so that's why I'm not sure even to this day that this is what I really have. I get a lot of pressure in the back of my head and on the back of my shoulders, sometimes this tense feeling getting to my upper arms too. It feels a little like tingling, a little like cold and hot flashes.. I really have no idea what to describe it. It's just that it's a pressure that wouldn't let me go. As I am overwhelmed by this pressure, I can't really notice any other symptoms of anxiety. Probably my heart is beating faster than regular, but that's not what really gets to me, you know? It's just this pressure... I just hate feeling so tense for NO reason. I remember getting anxiety spikes when my OCD was really bad when it all began, in 2014. That's when this feeling probably had a reason to be happening, the reason being my thoughts. But now i am left with feeling tense for no reason. I just start feeling like this suddenly. I went to different psychologists and psychiatrists and ended up taking 10mg of Cipralex at night daily for 6 months. I don't ever remember feeling better on them, I just remember crying my eyes out, feeling hopeless, depressed, with no meaning, empty, emotionless, like there was a void formed inside of my chest, basically my life was all grey. But that's how I was before taking Cipralex too, after so many months of 24/7 anxiety. I gave up on all my hobbies, like drawing which made me feel alive and cry of happiness before. I also couldn't feel anything while listening to music so I quit doing that too. I felt like I completely lost myself. I quit taking Cipralex in the process of 2 weeks by taking smaller doses of it and after some time most of my emotions came back and I thought I was finally going to be better. Which brings me here. My only problem left, I guess, is this strange pressure-like feeling on my back. It tortured me before and it tortures me now too, though it's smaller in comparison to the first year I got it. But I just can't get rid of it. I wake up with it, sometimes I go to sleep with it too. I just can't relax. I keep imagining myself without it on my back and I feel so free, but that's only in my mind because the reality is different. I also feel like this weird feeling is causing my lack of motivation, ambition and overall feelings. I feel like I could be so much more productive and motivated if I could only break free from it. Also, I feel that because of this, my appetite is also suffering. I have to force myself to eat a normal number of meals per day and despite being skinny from the start, I lost a lot of weight during all of this. What if I'm never going to feel the same as before? Normal people don't feel this pressure on their back all the time. They can sleep peacefully without waking up with it the next day. I just hate it so much. I just wish I could return to how I once was. Do you think this pressure that I'm left with is part of the withdrawal symptoms? Is my brain still trying to work things out and get back to how it once was before all this anxious mess began? Can I take anything for this? I tried taking GABA, Calcium and Magnesium for a long time but it doesn't really make it go away. I hope my post isn't that messy and I'm sorry for my English. I hope you can help me. Any of your experiences with this type of feeling are very well welcomed. ^^ BTW - just to be clear - My big anxiety began in summer of 2014, in Nov 2014 I started taking cipralex, I quit in April of 2015.
jac84lp posted a topic in Introductions and updatesHello Everyone. I was on 20mg nortriptyline for 6 weeks. I tapered off the drug over a 1 week period due to it's side effects (increased heart rate, muscle spasms and hair loss). It's been 2 weeks since I stopped taking the nortriptyline and I am still having a very rough time dealing with withdrawal symptoms. I constantly have this constant rocking motion that I feel in my head as though I'm on boat that's bobbing up and down, left and right, forward and backwards. Although this seems similar to vertigo, things around me in the environment are not spinning. I just feel like my mind and head is always rocking ever so slightly with the beating of my heart. I should note that I had and am still dealing with constant rapid heartbeats throughout the day since I stopped taking the drug. This constant rocking motion in my head makes me feel dizzy and nauseated. And my head feels like a balloon all the time. Has anyone here experienced movement problems during nortriptyline withdrawal? If so, does it go away and how long does it take for it to go away? It's very bothersome. It greatly hinders my concentration and focus. I'd like to hear from anyone who's had this experience. Thanks.